Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 4, Pages 311–320 (Mi izv3661)  

On some properties of completely additive set functions and passing to the limit under the integral sign

V. Doubrovsky


Full text: PDF file (1076 kB)

Bibliographic databases:
Received: 05.01.1945

Citation: V. Doubrovsky, “On some properties of completely additive set functions and passing to the limit under the integral sign”, Izv. Akad. Nauk SSSR Ser. Mat., 9:4 (1945), 311–320

Citation in format AMSBIB
\Bibitem{Dou45}
\by V.~Doubrovsky
\paper On some properties of completely additive set functions
and passing to the limit under the integral sign
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 4
\pages 311--320
\mathnet{http://mi.mathnet.ru/izv3661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=14408}
\zmath{https://zbmath.org/?q=an:0061.09804}


Linking options:
  • http://mi.mathnet.ru/eng/izv3661
  • http://mi.mathnet.ru/eng/izv/v9/i4/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:161
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021